# SDR ABXA050103

- Difficulty date: April 15, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47147
- Aircraft time: 54,931 hours, 44,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 39164112
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BUTT LINE '0' ANGLE FITTING COMMON TO KEEL WEB AND RIGHT SLANT PANEL CRACKED.  REPLACED ANGLE IAW DC-9 SRM 51-30-5.
